Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On medicine for dysbiosis, candidiasis, leaky gut, have hives all over body, face flushing after eating. Is it due to leaky gut?

I ve been dealing with dysbiosis , candidiasis and leaky gut. I am now on a biofilm protocol. For the past two days I ve been getting hives all over my body as a reaction to eating. I am on the body ecology diet and have been following it fully. My face gets flushed after I eat. It happens after eating anything. Could a leaky gut get so bad that anything gets through and causes a histamine reaction??
Asked On : Thu, 13 Dec 2012
Answers:  0 Views:  37 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor